# SDR IPXA2024122719843

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,104 hours, 20,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Pbe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE SEAL BROKEN.  INSPECTED PBE, NO DEFECTS FOUND, REPLACED SEAL
